# SDR AU960451

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3520 · Passenger Oxygen System
- Part: Connector
- Part number: E0390DD01S2A12A
- Condition: High Resistance
- Location: Crew&Pass Oxy
- Component: 01P2B12A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING AN OPERATIONAL TEST OF THE MANUAL MASK RELEASE FOR  PASSENGER OXYGEN, A NUMBER OF MASK PANELS FAILED TO RELEASE -INVESTIGATION FOUND THAT CONNECTOR 2773VC AT STN 925 HAD A HIGH  RESISTANCE CAUSING A FLOATING VOLTAGE
